advertisement
Question
Posted by: Lee | 2010/10/18

Contraceptive-Nuistrate and weight loss

Dear Doc
I need to know if in any way the contraceptive can interfere with the weightloss,i have been on weighless previously and i lost a lot of weight until i fell pregnant and things went wrong. Iam now following their eating plan again plus i walk 3km mon-friday however my weight loss is so slow. Last week i lost 3centimeters but the was no change on weight,this week again i did not lose anything this is really starting to depress me as i have 30kg to lose and i am doing my best to stick to healthy eating even though weekends are hard to keep up with.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Lee
Unfortunately female hormone treatments such as the contraceptive pill and hormone replacement therapy can either cause weight gain or weightloss depending on the reaction of the individual patient. If you are eating an energy reduced diet and doing so much walking, then you should lose weight. Please discuss this inability to lose weight with the doctor who has prescribed the Nur-Isterate for you because it may be possible for him/her to prescribe another form of contraceptive or to change the treatment you are on. Cm losses are indicative of fat loss even if you don't register kg losses on the scales. When you see the dr ask him/her to check if you are not perhaps suffering from water retention and/or other hormone imbalances (thyroid or insulin).
I hope you can sort out this problem and start losing kg now.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/10/18

Dear Lee
Unfortunately female hormone treatments such as the contraceptive pill and hormone replacement therapy can either cause weight gain or weightloss depending on the reaction of the individual patient. If you are eating an energy reduced diet and doing so much walking, then you should lose weight. Please discuss this inability to lose weight with the doctor who has prescribed the Nur-Isterate for you because it may be possible for him/her to prescribe another form of contraceptive or to change the treatment you are on. Cm losses are indicative of fat loss even if you don't register kg losses on the scales. When you see the dr ask him/her to check if you are not perhaps suffering from water retention and/or other hormone imbalances (thyroid or insulin).
I hope you can sort out this problem and start losing kg now.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement